# SDR SWAA2015040838274

- Difficulty date: March 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 44,246 hours, 25,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN COVER FELL OFF.  R & R SIGN ASSEMBLY IAW AMM.
